# SDR MGOR2021082701489

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: General aviation
- Aircraft: N379EC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600642
- Aircraft time: 4,056 hours, 3,271 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 82303
- Part serial: S4883T0219
- Condition: Ruptured
- Location: Lt Nacelle
- Part time: 4,056 hours, 3,271 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PHASE 54 INSPECTION FOUND THE LEFT PYLON PRECOOLER/HEAT EXCHANGER RUPTURED. RUPTURE CAUSED DISCOLORATION OF THE AFT ENGINE BEAM WITHIN THE PYLON AND INTO AIRCRAFT FUSELAGE. THE STRUCTURE WITHIN THE PYLON, AIRCRAFT SKIN AND ASSOCIATED FRAMES AND STRINGER SHOW SIGNS OF HEAT DISCOLORATION. THE PHASE 54 CONSISTS OF A VISUAL INSPECTION OF THE PRECOOLER/HEAT EXCHANGER EVERY 600-HOURS / 12-MONTHS.  AIRCRAFT WITHIN INSPECTION INTERVAL. PRECOOLER/HEAT EXCHANGER TT 4056-HOURS, LIFE LIMIT 4800-HOURS. NOTE: THE LEFT PRECOOLER/HEAT EXCHANGER FAILED CAUSING HEAT DAMAGE AND WAS REPLACED 05/NOV/2018. AFT ENGINE BEAM REPLACED DUE TO HEAT DAMAGE 19/MAY/2019.
